MathSciNet Relay Station
MathSciNet bibliographic data
MR54651 (14,955b) 10.0X
Oppenheim, A. Values of quadratic forms. II. Quart. J. Math., Oxford Ser. (2) 4, (1953). 60–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement